# SDR IPXA2023011789979

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,058 hours, 16,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA741334
- Condition: Not Reported
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IS REMOVED AT MCD POSITON 12R ,  FABRICATION OF FLOOR PANEL TRANSFERRED OVER TO SHEETMETAL SHOP 684246.  MAJOR REPAIR.  ACCOMPLISHED FLOOR PANEL FABRICATION IAW EO MD11-5320-27386-C ON NRC 684246.
